Vizing's conjecture: a survey and recent results
Version of Record online: 9 FEB 2011
© 2011 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 69, Issue 1, pages 46–76, January 2012
How to Cite
Brešar,, B., Dorbec,, P., Goddard,, W., Hartnell,, B. L., Henning,, M. A., Klavžar,, S. and Rall, a. D. F. (2012), Vizing's conjecture: a survey and recent results. J. Graph Theory, 69: 46–76. doi: 10.1002/jgt.20565
- Issue online: 23 NOV 2011
- Version of Record online: 9 FEB 2011
- Manuscript Revised: 13 AUG 2010
- Manuscript Received: 31 JUL 2009
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!